# SDR USAA2011093000001

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 89,148 hours, 16,305 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 04 (L-FWD) PAX DOOR DIFFICULT TO OPEN.  OPERATION STARTS THEN STOPS REPEATEDLY.  MAINTENANCE LUBED TRACK, OPS NORMAL.
